EXPONENTIAL REPRESENTATION OF XS-ORTHOGONAL MATRICES

Full Article - PDF

Published: 2018-01-26

Page: 162-166


K. JAIKUMAR *

Department of Mathematics, A.V.C.College (Autonomous), Mannampandal, Mayiladuthurai, Tamilnadu, India.

S. AARTHY

Department of Mathematics, A.V.C.College (Autonomous), Mannampandal, Mayiladuthurai, Tamilnadu, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we discussed the concept of XS-orthogonal matrices and extended some results of Krishnamoorthy et al., [1] in the context of secondary transpose.

Keywords: Exponential matrix function, XS-orthogonal, XS-symmetric, XS-hermitian matrices


How to Cite

JAIKUMAR, K., & AARTHY, S. (2018). EXPONENTIAL REPRESENTATION OF XS-ORTHOGONAL MATRICES. Asian Journal of Mathematics and Computer Research, 22(4), 162–166. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1223

Downloads

Download data is not yet available.